Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A representation of generalized infrapolynomials


Author: Bruce L. Chalmers
Journal: Proc. Amer. Math. Soc. 48 (1975), 358-364
MSC: Primary 30A08
DOI: https://doi.org/10.1090/S0002-9939-1975-0372164-5
MathSciNet review: 0372164
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A representation theorem is obtained for generalized infrapolynomials on an arbitrary complex point set. Some results on the location of zeros are also presented.


References [Enhancements On Off] (What's this?)

  • [1] B. L. Chalmers, On weak underpolynomials of generalized infrapolynomials, J. Approximation Theory 7 (1973), 391-394. MR 0349965 (50:2458)
  • [2] M. Fekete, On the structure of extremal polynomials, Proc. Nat. Acad. Sci. U. S. A. 37 ( 1951), 95-103. MR 13, 32. MR 0041977 (13:32e)
  • [3] T. S. Motzkin and J. L. Walsh, Underpolynomials and infrapolynomials, Illinois J. Math. 1 (1957), 406-426. MR 19, 643. MR 0089267 (19:643d)
  • [4] O. Shisha, On the structure of infrapolynomials with prescribed coefficients, Pacific J. Math. 14 (1964), 1039-1051. MR 30 #231. MR 0169990 (30:231)
  • [5] O. Shisha and J. L. Walsh, The zeros of infrapolynomials with some prescribed coefficients, J. Analyse Math. 9 (1961/62), 111-160. MR 25 #174. MR 0136712 (25:174)
  • [6] -, The zeros of infrapolynomials with prescribed values at given points, Proc. Amer. Math. Soc 14 (1963), 839-844. MR 27 #3785. MR 0153824 (27:3785)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A08

Retrieve articles in all journals with MSC: 30A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0372164-5
Keywords: Infrapolynomials, Haar Assumption, representation theorem, location of zeros
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society